# SDR UPS08853196

- Difficulty date: August 10, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,329 hours, 50,041 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 TOOL MARK ON INNER SKIN INSIDE FWD RT SERVICE DOOR AFT DOOR JAMB BOX LOWER CORNER STA 200.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER IAW, SRM, 51-1-8, 53-2-0, 51-1-21.
